# SDR UALA2010051001591

- Difficulty date: May 9, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 77,936 hours, 12,664 cycles
- Engine: Pwa PW4060
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 145
- Condition: Malfunctioned
- Location: Master Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY CHARGER STATUS MESSAGE.  BATTERY & BATTERY CHARGER FOUND FAULTY.  REPLACED MAIN SHIP BATTERY AND BATTERY CHARGER PER MM.
